# SDR YENA2023021300153

- Difficulty date: February 9, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N527JL
- Make and model: Airbus A320-232
- Aircraft serial: 01557
- Aircraft time: 73,042 hours, 26,903 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1463, LAX-SJD. (AIRCRAFT PERFORMED AN AIR TURN BACK TO LAX) ' AFTER ROTATION & CALL FOR GEAR UP. THE NOSE DOOR OR GEAR DID NOT CLOSE OR RETRACT. ECAM ALERT CLIMBED TO 1000' & DOOR OR GEAR RETRACTED. NO FURTHER INDICATION. CONTACT MX TOLD T TO RETURN TO LAX; AS PER PFR T/S TO NLG UPLOCK ASSY FIN 2530GM. REMOVED AND REPLACED AS PER AMM 32-31-21. PERFORMED GEAR NOSE-ONLY SWING AS PER AMM 32-31-00. NO FAULTS NO ECAM. A/C OK FOR SERVICE.'
